# SDR SIMA20170808007

- Difficulty date: August 8, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 42,016 hours, 38,951 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12011925001
- Condition: Scratched
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SCRATCHED ON BOTTOM LT SIDE.  ACCOMPLISHED A PERMANENT REPAIR OF THE RUDDER SKIN IAW ERS-EM-55MR-556
